- Temporarily relieves minor pain and reduces fever
- Relieves pain for up to 8 hours
- Treats muscle aches and body pain
- 650 mg of acetaminophen extended release
- Safe and effective when used as directed
- From the #1 doctor recommended brand of pain reliever
Tylenol 8 HR Muscle Aches & Pains provides strong and fast pain relief. Containing 650 milligrams of acetaminophen, this pain reliever and fever reducer acts fast to help relieve minor aches and pains for up to eight hours. Tylenol Muscle Aches & Pains is tough on body pain but gentle on your stomach. It is safe and effective when used as directed.
Questions or comments? call 1-877-895-3665 (toll-free) or 215-273-8755 (collect)
Do not take more than directed (see overdose warning)
Adults and children 12 years and over:
- take 2 caplets every 8 hours with water
- swallow whole; do not crush, chew, split, or dissolve
- do not take more than 6 caplets in 24 hours
- do not use for more than 10 days unless directed by a doctor
Store between 20-25°C (68-77°F)
©Johnson & Johnson
- Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take
- more than 6 caplets in 24 hours, which is the maximum daily amount
- with other drugs containing acetaminophen
- 3 or more alcoholic drinks every day while using this product
- skin reddening
- with any other drug containing acetaminophen (prescription or nonprescription). if you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
- if you are allergic to acetaminophen or any of the inactive ingredients in this product.
- pain gets worse or lasts more than 10 days
- fever gets worse or lasts more than 3 days
- new symptoms occur
- redness or swelling is present
Do not use
Ask a doctor or pharmacist before use if you are taking the blood thinning drug warfarin
Stop use and ask a doctor if
If pregnant or breastfeeding, ask a health professional before use.
Keep out of reach of children.
Overdose warning: in case of overdose, get medical help or contact a poison control center right away. (1-800-222-1222) Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
This product has no shipping restrictions.
Shipping Weight (in lbs): 0.1
Product in inches (LxWxH): 1.69x 1.69x 2.99
Item Code: 932769